# SDR FDEA202010302722

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 72,487 hours, 27,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: 654N02448
- Part serial: 120010
- Condition: Failed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ENTRY DOOR GUST LOCK COLLAR CRACKED/BROKEN.  REPLACED BROKEN R1 DOOR HOLD-OPEN LOCK COLLAR WITH A NEW SPLIT COLLAR AND CATCH, REF B757 AMM 52-11-08-8.  ALLIANCE AEROSPACE ENGINEERING KIT PN 10-N0244-8 CONTAINS 10-N6008-4 (LOT 22457 SN 12-0010) 10-N6009-1 (LOT 23013).
